# SDR C2XA08ON119

- Difficulty date: April 30, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 6,183 hours, 3,335 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Condition: Loose
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 0422 - GEG - FLIGHT CREW REPORTED FUEL LEAKING FROM LEFT WING AT FL 340.  ONT MX RESECURED LOOSE FLAPPER VALVE IN LEFT WING, OPERATIONALLY AND LEAK CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
